MAUDE Adverse Event Report: HTL-STREFA S.A. TECHLITE, PEN NEEDLES 32G X 6MM

HTL-STREFA S.A. TECHLITE, PEN NEEDLES 32G X 6MM
Model Number 32G X 6MM
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Performed evaluation not confirmed any anomalies.The archival sample and returned sample are within the product specification requirements.The lot number c58f6 was complained for the first time.Device history records were reviewed, no records confirming the defect were observed.
 
Event or Problem Description
Customer was giving injection and was able to prime the needle, but when she went to inject the insulin, it would not inject, and when she pulled the syringe out, the needle stayed in her skin.She was able to pull the needle out of her skin.She will start a new box of pen needles and return this one to us for investigation.

Brand Name
TECHLITE, PEN NEEDLES 32G X 6MM
Common Device Name
PEN NEEDLE
Manufacturer (Section D)
HTL-STREFA S.A.
adamowek 7
ozorkow, 95-03 5
PL  95-035
Manufacturer (Section G)
HTL-STREFA S.A.
adamowek 7
ozorkow, 95-03 5
PL   95-035
Manufacturer Contact
justyna zemigala
adamowek 7
ozorkow, 95-03-5
PL   95-035
MDR Report Key16458991
Report Number9613304-2023-00002
Device Sequence Number6458965
Product Code FMI
UDI-Device Identifier00015482236328
UDI-Public(01)00015482236328(17)270401(10)C56F6
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K171982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number32G X 6MM
Device Catalogue Number8648
Device Lot NumberC58F6
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/10/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2023
Initial Report FDA Received Date03/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age62 YR
Patient SexFemale
Patient Weight91 KG